# SDR AWXA0000408

- Difficulty date: June 22, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 55,149 hours, 45,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573733
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, DENT OUT OF LIMITS AT FS 380 STR 5-6L.  CUT OUT DAMAGE AND INSTALLED DOUBLER IAW 737 SRM 53-30-03.
